BibTeX record journals/endm/Kheddouci00

download as .bib file

@article{DBLP:journals/endm/Kheddouci00,
  author    = {Hamamache Kheddouci},
  title     = {Partially Square Graphs, Hamiltonicity and Circumference {II}},
  journal   = {Electronic Notes in Discrete Mathematics},
  volume    = {5},
  pages     = {202--205},
  year      = {2000},
  url       = {http://dx.doi.org/10.1016/S1571-0653(05)80164-7},
  doi       = {10.1016/S1571-0653(05)80164-7},
  timestamp = {Wed, 04 Mar 2009 10:51:31 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/endm/Kheddouci00},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}